# SDR SIMA200802303

- Difficulty date: January 21, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 20,264 hours, 20,404 cycles
- Engine: Allsn AE3007A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23083670
- Part serial: BX161404
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 3530 ,CREW REPORTED NUMBER 1 ENGINE FLAME OUT EN ROUTE AT 16,000 FT 310KTS.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED 1A AND 1B FADEC IAW ROLLS ROYCE MM 73-22-01 AND REMOVED AND REPLACED LEFT ENGINE FPMU IAW ROLLS ROYCE MM 73-21-10.  OPERATION CHECK GOOD.  NO LEAKS NOTED.  FOUND FADCU HARNESS AT CONNECTION P8 PIN A BURNED.  REMOVED AND REPLACED NR 1 ENG BLUE FADEC A IAW ROLLS ROYCE MM 76-11-20.  AIRCRAFT RETURNED TO SERVICE.
